# SDR AALA2019122319009

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 82,880 hours, 10,414 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS 3F1R LAV EMITTING FALSE INTERMITTENT SMOKE INDICATION. NO SMOKE FOUND IN LAV. LAV SMOKE DETECTION SYS CHECKED OK IAW AMM 26-13-00-710-801.
